# SDR DALA2024090308658

- Difficulty date: August 29, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N846DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31957
- Aircraft time: 28,755 hours, 11,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0528399) AFT CARGO BAY CAPSTRIP FWD OF FLOOR PANEL#140AF CORRODED. RECEIVED NEW CAP STRIP PER TOPPS 50-00-25 SECTION IX. D (2). CAP STRIP INSTALLED ALONG WITH FLOOR PANEL# 140AF ON CUSTOMER CARD# 5320-0150 PARA 1.B.
